# SDR EIA2004121

- Difficulty date: September 22, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 69,735 hours, 34,328 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT NAC STA 210, LOWER SPAR WEB, CENTER AREA, NR 1 PYLON.  REPAIR LWR SPAR WEB PER SRM 54-10-03, FIG 2, SPAR WEB FABRICATED IAW SRM 54-10-03, FIG 2.
